Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 49 of 66 found articles
 
 
  On the interconnection of irreversible port-Hamiltonian systems
 
 
Title: On the interconnection of irreversible port-Hamiltonian systems
Author: Ramirez, Hector
Gorrec, Yann Le
Appeared in: IFAC-PapersOnLine
Paging: Volume 56 () nr. 1 pages 114-119
Year: 2023
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 49 of 66 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands